# SDR DL72W992168

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOOR DID NOT CLOSE AFTER RETRACTION AND        REMAINED OPEN AFTER EXTENSION.  SECURED BOLT IN NOSE GEAR DOOR LINKAGE.
